Rank conditions for finite group actions on 4-manifolds


Pamuk S., Hambleton I.

Canadian Journal Of Mathematics-Journal Canadien De Mathematiques, vol.74, no.2, pp.550-572, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 74 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.4153/s0008414x21000018
  • Journal Name: Canadian Journal Of Mathematics-Journal Canadien De Mathematiques
  • Journal Indexes: Science Citation Index Expanded, Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.550-572

Abstract

Let M be a closed, connected, orientable topological 4" role="presentation" >4-manifold, and G be a finite group acting topologically and locally linearly on M. In this paper, we investigate the spectral sequence for the Borel cohomology HG∗(M)" role="presentation" >HG(M) and establish new bounds on the rank of G for homologically trivial actions with discrete singular set.